| Catalog Number |
RBYPOD6 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using a pod coil and a lantern delivery microcatheter (lantern).During the procedure, while advancing the pod coil into the microcatheter, the physician experienced resistance and was unable to advance the device into the microcatheter.The physician decided to remove the coil.After removal, the physician noticed that the pod coil was detached.Therefore, the pod coil was removed.It is unknown how the procedure was completed.No additional details were provided.There was no report of an adverse effect to the patient.